Families of Discrete Circular Distributions with Some Novel Applications

Mardia, K orcid.org/0000-0003-0090-6235 and Sriram, K (2023) Families of Discrete Circular Distributions with Some Novel Applications. Sankhya A, 85 (1). pp. 1-42. ISSN 0976-836X



Copyright, Publisher and Additional Information: © 2022, The Author(s). This is an open access article distributed under the terms of the Creative Commons CC BY license t http:// creativecommons.org/licenses/by/4.0/., which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Keywords: Conditionalized families, marginalized families, roulette spin data, acrophase data, von Mises distribution, wrapped Cauchy distribution.
  • Accepted: 22 September 2022
  • Published (online): 22 November 2022
  • Published: February 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Jan 2023 15:08
Last Modified: 25 Jun 2023 23:07
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s13171-022-00298-z